Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Recurring TB due to low resistance. What type of diet or medicine will help?

hi i am Ravi Vairagi my age is 27 on the year of 2006 i am suffering T.B My Dr .gave Treatment,than after i check up by Chest but no simatums of T.B . Now I am again suffering T.B mY Dr. Says When your Body resist Power Geeing down you are suffering for this type of Problem i ma on AKT-4 Since 3 Month Now AKT-3 is just stated. How to increase the resist power like this type of problem? Please give us any suggestion in diet or medicine?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

Recurring TB is definitely a condition which is being caused due to low immunization. Immunization can be increased with the help of diet rich in iron and vitamin C and B family. Eat lot of leafy vegetables, gooseberry etc. Daily gooseberry juice might a lot of good to you.

God will help you to recover fast. Get well soon.
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor